MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR; BIPOLAR SINGLE USE CUTTING LOOP

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR; BIPOLAR SINGLE USE CUTTING LOOP
Model Number 27040GP130-S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the loop completely came off the tip of the electrode.There was no reported harm to the patient and the procedure was completed.
 
Additional Manufacturer Narrative
Product has not been returned by facility, therefore product has not been evaluated.
 
Additional Manufacturer Narrative
Corrected lot code and added manufactured date.Added the evaluation findings below: the distal cutting loop is dislodged from housing shaft.The distal plastic on the loop and the insulation has melted.Black residue is seen.

Brand Name
CUTTING LOOP, BIPOLAR
Common Device Name
BIPOLAR SINGLE USE CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key15053012
Report Number9610617-2022-00125
Device Sequence Number17471479
Product Code FAS
UDI-Device Identifier04048551393864
UDI-Public4048551393864
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP130-S
Device Catalogue Number27040GP130-S
Device Lot NumberOP02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown